Rahmi Rusin
Rahmi Rusin
Department of Mathematics, University of Indonesia.
Verified email at sci.ui.ac.id
Title
Cited by
Cited by
Year
Variational approximations using Gaussian ansatz, false instability, and its remedy in nonlinear Schrödinger lattices
R Rusin, R Kusdiantara, H Susanto
Journal of Physics A: Mathematical and Theoretical 51 (47), 475202, 2018
52018
Variational approximations of soliton dynamics in the Ablowitz-Musslimani nonlinear Schrödinger equation
R Rusin, R Kusdiantara, H Susanto
Physics Letters A 383 (17), 2039-2045, 2019
12019
Optimum sum labeling of finite union of sum graphs
H Burhan, R Rusin, KA Sugeng
Journal of Combinatorial Mathematics and Combinatorial Computing 65, 133, 2008
12008
Symmetry breaking bifurcations in the NLS equation with an asymmetric delta potential
R Rusin, R Marangell, H Susanto
Nonlinear Dynamics, 1-10, 2020
2020
Analysis of solitary waves in inhomogeneous systems
R Rusin
University of Essex, 2020
2020
Rayleigh-Ritz approximation for the stability of localised waves
R Rusin, H Susanto
AIP Conference Proceedings 2192 (1), 060016, 2019
2019
QuasiPAS Model Using The Fourth, Fifth and Sixth Positive Root of j2(x) and j3(x)
AA Bachtiar, N Marina, R Rusin
International Journal of Engineering & Technology IJET-IJENS 11 (5), 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–7